# SDR FDEA201506021678

- Difficulty date: June 2, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N68079
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 600 hours, 19,517 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 370 HAD MAIN CARGO DOOR LIGHT,  WENT OUT AROUND 16,000 FT. TROUBLESHOT IAW FIM 52-71 FIGURE 104B.  PERFORMED FAULT HISTORY IAW FIM 32-09 & FOUND NO FAULTS LOGGED.  PERFORMED PSEU BITE TEST & BITE TEST PASSED.  PERFORMED RESISTANCE CHECK OF PROXIMITY SENSOR & SENSORS READ WITHIN LIMITS.  PERFORMED PSEU TARGET TEST & ALL TARGET TESTS PASSED.  INSPECTED GAP CLEARANCE, DOOR CLOSED SENSOR, DOOR LATCHED SENSOR & DOOR LOCKED SENSOR.  FOUND SENSOR MISALIGNED WITH TARGET.  ADJUSTED IAW MM 52-71-09-2.  RETESTED PROXIMITY SENSORS & TARGETS AFTER ADJUSTMENT & ALL TESTS PASSED.  MAIN CARGO DOOR INDICATION SYS CHECKED GOOD.  CHECKED DOOR WARNING SYS IAW MM 52-71-00-5.  ALL CHECKS PASSED OK.
